# SDR PCAA9500230

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 2910 · Hydraulic System, Main
- Part: 'T' Fitting
- Condition: Loose
- Location: Nr 2 Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM WENT TO 0 IN THE AIR.  INSPECTED AND FOUND 'T' FITTING LOOSE AFT OF RT OUTBOARD ROLL SPOOILER ACTUATOR.  SECURED FITTING.  LEAK AND OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
